# SDR AALA202405151709

- Difficulty date: May 14, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N961NN
- Make and model: Boeing 737823
- Aircraft serial: 31205
- Aircraft time: 28,361 hours, 11,540 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Fwd Serve Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR EMERGENCY EXIT SLIDE APPEARS TO BE PARTIALLY OUT OF HOUSING ON BOTTOM LEFT OF R1 DOOR. ADJUSTED ESCAPE SLIDE PACK. PER 25-66-01-200-802.
